# SDR DL72W953094

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L CORRODED ON O/B SIDE, JUST FWD OF STA 1050.  REMOVED DAMAGED SECTION OF STRINGER, FABRICATED NEW SECTION OF STRINGER AND INSTALLED PER SRM 53-10-3, FOUND AT HMV.
